# SDR BAQA092647

- Difficulty date: February 2, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N603ME
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0284
- Aircraft time: 115 hours
- Engine: Pwa PW206B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Master Box
- Part number: 45043006
- Part serial: 1334
- Condition: Failed
- Part time: 115 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL MASTER BOX CAME INSTALLED ON NEW AIRCRAFT N603ME/0284 AND FAILED AFTER 115.3 HOURS. REPLACE WITH SERVICABLE UNIT FROM ASSET (S/N 1135).
